Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 6, Pages 867–877 (Mi zvmmf3434)  

Calculation of the transport properties of polyatomic gases for an arbitrary non-equilibrium form of the flow

V. S. Galkin, N. K. Makashev

Moscow

Full text: PDF file (1202 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 155–162

Bibliographic databases:

UDC: 517.558:530.1
MSC: Primary 76N15; Secondary 76T99
Received: 21.06.1988

Citation: V. S. Galkin, N. K. Makashev, “Calculation of the transport properties of polyatomic gases for an arbitrary non-equilibrium form of the flow”, Zh. Vychisl. Mat. Mat. Fiz., 29:6 (1989), 867–877; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 155–162

Citation in format AMSBIB
\Bibitem{GalMak89}
\by V.~S.~Galkin, N.~K.~Makashev
\paper Calculation of the transport properties of polyatomic gases for an arbitrary non-equilibrium form of the flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 6
\pages 867--877
\mathnet{http://mi.mathnet.ru/zvmmf3434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1011238}
\zmath{https://zbmath.org/?q=an:0712.76078}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 155--162
\crossref{https://doi.org/10.1016/0041-5553(89)90162-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3434
  • http://mi.mathnet.ru/eng/zvmmf/v29/i6/p867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021